# SDR UPS09554688

- Difficulty date: January 3, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028112
- Condition: Dented
- Location: Bs 1300 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DENTED BS 1300 STR 26L.  TRIM OUT DAMAGE AREA, DIM:L=0.530 INCH W=1.550 INCH IAW EA 757-5362-27-A1822 STEP1.  HFEC INS TRIMMED AREA PER NTM51-00-19 PT6.  NO CRACK IND NOTED.  ENLARGED CUTOUT BY 0.04 INCH AS INS CUT IAW EA 757-5362-27-A1822 STEP 2 REPAIRED PER FINAL EA 757-5362-27-A1822 AND UPS EO B757-5310-32252-A WITH NO DEVIATIONS.
